3 posts shown.
fadedbear92 said:Effexor is just way too stimulating for me—it kept me wired all the time—so we ended up discontinuing it altogether.
Have you been dealing with this drowsiness for a while, or did it only start once you began taking Effexor?
When you're increasing the dose, you really ought to take it slow—maybe just a quarter tablet every three or four days. It's much better than jumping straight in all at once; that way, your body can actually adjust without feeling the shock.
My sleep has been worse since I started Effexor. Although, last night was actually a bit better.🙂 I don't usually have any issues sleeping, normally speaking.
As for bumping up the dosage, my psychiatrist prefers making sudden changes, 🙂 but I took half a pill today.
Hi everyone,
I started taking Effexor a week ago (37.5 mg—one in the morning and one in the afternoon). I haven't dealt with any side effects so far, except for the fact that I wake up at 7:00 AM every single morning, regardless of when I actually fall asleep. I feel exhausted, yet I just can't drift back off. Has anyone else gone through this? Is this something that eventually settles down? 🙂
Oh, and I haven't noticed any positive changes yet. Tomorrow, I'll be moving up to two tablets in the morning and one in the afternoon.
Hi everyone,
I'm 33 years old, and I've been battling panic attacks and anxiety for 13 years now. For most of that time, I was on Paxil, followed by a few months of Prozac and Lyrica, and lately, I’ve been taking Enriched Uranium and Lyrica. To be honest, Paxil didn't do much for me—maybe during those first couple of years—but I just didn't have the guts to switch medications. I haven't really pursued psychotherapy either, so instead of actually facing my issues, I just kept suppressing them. Last November, I finally worked up the nerve to change my medication. Well, things just went downhill from there. By February, I ended up quitting my job, and since then, I've been stuck at home with my parents on a small island. I've actually lived in Washington, D.C. for 15 years.
Anyway, about 15 days ago, I stopped taking my pills (after consulting with my psychiatrist) because I was feeling absolutely terrible. The side effects were brutal for the first few days, though they've subsided somewhat. What's left is this overwhelming anxiety. I've been drinking St. John's Wort tea and just waiting for it to kick in. 🙂
My psychiatrist wants to put me on Effexor, but I'm hoping I can hold out a little longer without any medication. Honestly, I don't feel much better now than I did while I was on them...
Oh, and two months ago, I started seeing a psychologist based in ZGA for therapy. We do our sessions over the phone 🙂 so I'm hoping that might provide some relief.